# SDR USAA2012022100016

- Difficulty date: February 18, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,821 hours, 37,450 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Part serial: 724773
- Condition: Leaking
- Location: Nr 1
- Part time: 50,740 hours, 35,468 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT TO RSW, CREW REPORTED DIRTY SOCK FUMES PRESENT THROUGHOUT CABIN AND COCKPIT.  CREW PLACED PACKS ON HIGH TO GET MAXIMUM VENTILATION.  ODOR WASN'T AS BAD WITH PACKS ON.  FLIGHT LANDED AT RSW WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE T/S ENGINES, APU, PACKS AND AIRCRAFT PER J/C 03L0021001.  NO DEFECTS NOTED.  AIRCRAFT WAS MAINTENANCE FERRIED RSW TO CLT.  MAINTENANCE FOUND OIL CONTAMINATION IN THE NR 1 ENGINE HPC DURING BOROSCOPE INSPECTION. REMOVED AND REPLACED NR 1 ENGINE ASSEMBLY PER J/C 03L50671001.  OPS AND LEAK CHECK CHECK GOOD.  ACCOMPLISHED SATISFACTORY TEST FLIGHT.  NO ODORS NOTED.
